Volume 12 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Author Index – T
Tabuada, Gonçalo
A note on secondary K-theory
Taelman, Lenny
K3 surfaces over finite fields with given $L$$-function
Taïbi, Olivier
Akizuki-Witt maps and Kaletha's global rigid inner forms
Takagi, Shunsuke
Adjoint ideals and a correspondence between log canonicity and $F$-purity
Takahashi, Ryo
The radius of a subcategory of modules
Thick tensor ideals of right bounded derived categories
Takai, Yuuki
An analogue of Sturm's theorem for Hilbert modular forms
Talaska, Kelli
Network parametrizations for the Grassmannian
Tamagawa, Akio
On the Hom-form of Grothendieck birational anabelian conjecture in characteristic p>0
Tamme, Georg
On an analytic version of Lazard's isomorphism
Tao, Terence
New equidistribution estimates of Zhang type
The Elliott-Halberstam conjecture implies the Vinogradov least quadratic nonresidue conjecture
An averaged form of Chowla's conjecture
Homogeneous length functions on groups
Tarasca, Nicola
Extremality of loci of hyperelliptic curves with marked Weierstrass points
Tasin, Luca
Effective non-vanishing for Fano weighted complete intersections
Taylor, Laurence
Dress induction and the Burnside quotient Green ring
Taylor, Richard
The image of complex conjugation in l-adic representations associated to automorphic forms
Teitler, Zachariah
The Nef cone volume of generalized Del Pezzo Surfaces
Tengely, Szabolcs
Integral points on hyperelliptic curves
Testa, Damiano
Cox rings of degree-one del Pezzo surfaces
Thakur, Dinesh
Differential characterization of Wilson primes for $\mathbb{F}_q[t]$
Thévenaz, Jacques
The torsion group of endotrivial modules
Thiem, F.
Hopf monoids from class functions on unitriangular matrices
Thiéry, Nicolas
The biHecke monoid of a finite Coxeter group and its representations
Thomas, Hugh
A jeu de taquin theory for increasing tableaux, with applications to K-theoretic Schubert calculus
Thomas, Joaquin
Weil representation and transfer factor
Thompson, Peder
Adams operations on matrix factorizations
Thorne, Frank
Zeros of $L$-functions outside the critical strip
Thorne, Jack
Vinberg's representations and arithmetic invariant theory
Arithmetic invariant theory and 2-descent for plane quartic curves
Thorner, Jesse
An explicit bound for the least prime ideal in the Chebotarev density theorem
Tian, Ye
Explicit Gross--Zagier and Waldspurger formulae
Tian, Yichao
An upper bound on the Abbes-Saito filtration for finite flat group schemes and applications
Tate cycles on some unitary Shimura varieties mod $p$
Tiep, Pham
Zeros of real irreducible characters of finite groups
Small dimension projective representations of symmetric and alternating groups
Groups with exactly one irreducible character of degree divisible by {\slshape p}
McKay natural correspondences on characters
Adequate groups of low degree
Tingley, Peter
The half-twist for Uq(g) representations
Todorov, Gueorgui
Effectiveness of the log Iitaka fibration for 3-folds and 4-folds
Tohaneanu, Stefan
A blowup algebra for hyperplane arrangements
Toledo, Domingo
Bounded negativity of self-intersection numbers of Shimura curves on Shimura surfaces
Tong-Viet, Hung
Complex group algebras of the double covers of the symmetric and alternating groups
Tucker, Kevin
F-signature and Hilbert-Kunz multiplicity: a combined approach and comparison
Tucker, Thomas
Preperiodic points for families of polynomials
Greatest common divisors of iterates of polynomials
Turchet, Amos
A fibered power theorem for pairs of log general type